Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 60, NWS Houston/Galveston, TX

December 29, 2006Brazos County, Grimes County, Madison County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Dec 29, 2006, 2:59 PM CST for Brazos County, Grimes County, Madison County, Texas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 29, 2006, 2:59 PM CST (20:59 UTC)
Expired
Dec 29, 2006, 3:45 PM CST
In force
46 min
Issued by
NWS Houston/Galveston, TX
Area
Counties, with a storm outline in the text

Counties Brazos County, TX, Grimes County, TX, Madison County, TX

The radar

The Ft Hood radar (KGRK), 115 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 29, 3:23 PM CSTTORNADO12 W Madisonville, TXTORNADO REPORTED AT FM 1452 AND FM 39.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 29, 12:42 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.0 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2006-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 13 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2006-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
13 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHGX 292100
TORHGX
TXC041-185-313-292145-
/O.NEW.KHGX.TO.W.0060.061229T2059Z-061229T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
259 PM CST FRI DEC 29 2006

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* TORNADO WARNING FOR...
  GRIMES COUNTY IN SOUTHEAST TEXAS
  BRAZOS COUNTY IN SOUTHEAST TEXAS
  MADISON COUNTY IN SOUTHEAST TEXAS

* UNTIL 345 PM CST

* AT 251 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS TORNADO
  WAS LOCATED 10 MILES NORTHEAST OF COLLEGE STATION...MOVING NORTH AT
  40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORTH ZULCH...
  NORMANGEE...
  KURTEN...
  IOLA...

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3068 9637 3054 9609 3103 9579 3108 9627

$$
2 follow-up statements
000 
WWUS54 KHGX 292121
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
320 PM CST FRI DEC 29 2006

TXC041-185-313-292145-
/O.CON.KHGX.TO.W.0060.000000T0000Z-061229T2145Z/
MADISON TX-BRAZOS TX-GRIMES TX-
320 PM CST FRI DEC 29 2006

...A TORNADO WARNING CONTINUES FOR GRIMES...BRAZOS AND MADISON
COUNTIES UNTIL 345 PM CST...

AT 319 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO.  THIS TORNADO WAS LOCATED 9 MILES WEST OF MADISONVILLE...
MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MADISONVILLE...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY.

A TORNADO WATCH IS IN EFFECT UNTIL 800 PM FOR THE WARNED AREA.

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3068 9637 3054 9609 3103 9579 3108 9627

$$
000 
WWUS54 KHGX 292139
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
339 PM CST FRI DEC 29 2006

TXC041-185-313-292149-
/O.EXP.KHGX.TO.W.0060.000000T0000Z-061229T2145Z/
MADISON TX-BRAZOS TX-GRIMES TX-
339 PM CST FRI DEC 29 2006

...THE TORNADO WARNING FOR GRIMES...BRAZOS AND MADISON COUNTIES HAS
BEEN ALLOWED TO EXPIRE...

THE THUNDERSTORM WHICH PROMPTED THE TORNADO WARNING HAS MOVED OUT OF
THE AREA.

A TORNADO WATCH IS IN EFFECT UNTIL 800 PM FOR THE WARNED AREA.

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY. THEY WILL RELAY YOUR REPORT TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3068 9637 3054 9609 3103 9579 3108 9627

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Dec 29, 12:51 PM CST, 2 hours 8 minutes earlier.

Area forecast discussion, Dec 29, 12:51 PM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1251 PM CST FRI DEC 29 2006

.DISCUSSION...
TORNADO WATCH 886 IS IN EFFECT UNTIL 8 PM FOR ALL SOUTHEAST TEXAS COUNTIES
EXCEPT THE FAR EASTERN POLK...LIBERTY AND CHAMBERS COUNTIES. 42/35/32/31

&&

.PREV DISCUSSION... /ISSUED 1130 AM CST FRI DEC 29 2006/

AVIATION...
NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL AFFECT ALL OF THE
SE TX TERMINALS THROUGH THIS EVENING. THE SHOWERS AND THUNDERSTORMS
WILL PERIODICALLY REDUCE VISIBILITIES TO AROUND 3 SM AND DROP
CEILINGS BELOW 1000 FT. HAVE LEFT A TEMPO GROUP FOR THUNDER THROUGH
22Z...AND ADDITIONAL TEMPOS WILL LIKELY HAVE TO BE ADDED IN LATER
UPDATES GOING INTO THE EVENING. ISOLATED STRONG THUNDERSTORMS ARE
POSSIBLE THROUGH THE EVENING RESULTING IN BRIEF PERIODS OF LESS THAN
1 NM VISIBILITY AND WIND GUSTS 30+ KNOTS. BECAUSE THE THREAT OF
STRONGER STORMS IS ISOLATED THROUGH THE EVENING...HAVE LEFT MENTION
OUT OF THE TAFS FOR NOW AND WILL UPDATE AS NEEDED. SEA FOG HAS BEGUN
TO DEVELOP OVER THE BAYS AND NEARSHORE WATERS WITH LIFR CEILINGS AT
GALVESTON. IFR/LIFR CONDITIONS WILL LIKELY ADVECT INLAND TO
KIAH/KHOU EARLY EVENING WILL SHOW PREVAILING IFR CONDITIONS AT THESE
TERMINALS BEGINNING AT 00Z. SOUTHEAST WINDS 15 TO 20 KNOTS WILL
PERSIST THIS AFTN...EXCEPT MORE EASTERLY AT GALVESTON. MODELS HAVE
CONTINUED TO SLOW THE PROGRESSION OF THE FRONT AND SQUALL LINE INTO
THE AREA. HAVE LEFT A TEMPO GROUP IN ALL THE TAFS OVERNIGHT WHICH
REFLECTS CURRENT THINKING OF THE TIMING OF THE SQUALL LINE...THROUGH
KCLL 03-07Z...KIAH/KHOU 06-10Z...AND KGLS 08-12Z. HEAVY RAIN...WIND
GUSTS IN EXCESS OF 30 KNOTS...FREQUENT LIGHTNING EXPECTED WITH THIS
ROUND OF STORMS OVERNIGHT. ISOLATED SEVERE STORMS WILL BE A
POSSIBILITY. TSRA SHOULD TAPER OFF TO STRATIFORM RAIN BY 12Z
SATURDAY WITH GRADUAL IMPROVEMENT EXPECTED THEREAFTER.

DISCUSSION...
SHOWERS HAVE CONTINUED TO INCREASE IN COVERAGE AND INTENSITY THIS
MORNING. A RAPID NORTHWARD MOVEMENT IS KEEPING RAINFALL TOTALS
GENERALLY UNDER 1/4 INCH SO FAR. FOR THE MORNING UPDATE (ALREADY
SENT)...HAVE RAISED TODAYS RAIN CHANCES A LITTLE MORE WITH
SHOWERS AND THUNDERSTORMS STILL ANTICIPATED THIS AFTERNOON. STILL
THINK THERE IS A RISK FOR SEVERE THUNDERSTORM FORMATION (STRONG
DAMAGING WINDS AND TORNADOES) THIS AFTERNOON UNDER INCREASING
INSTABILITY. THIS SEVERE THREAT WILL CONTINUE INTO THIS EVENING
AND OVERNIGHT AS AN EASTWARD MOVING LINE OF STRONG/SEVERE SHOWERS
AND THUNDERSTORMS (STRONG DAMAGING WINDS AND TORNADOES) MOVES
THROUGH THE AREA. 12Z MODELS HAVE SLOWED DOWN THE MOVEMENT OF THIS
OVERNIGHT ACTIVITY...BUT PREVIOUS FORECAST PACKAGE HAD THIS COVERED
WITH HIGH POPS CONTINUING THROUGH AROUND 15Z. DECIDED TO ADD LOCALLY
HEAVY RAINFALL TO THE FORECAST STARTING THIS AFTERNOON AND CONTINUING
INTO TOMORROW MORNING. WITH THE SLOWER MODEL SOLUTIONS...STARTING
TO BECOME A LITTLE CONCERNED ABOUT THE RISK FOR POSSIBLE FLOODING.
A LOT WILL DEPEND ON HOW MUCH RAIN WE RECEIVE DURING THE REST OF
THIS MORNING AND THIS AFTERNOON...SO WILL EVALUATE THIS AGAIN THIS
AFTERNOON. EARLY THOUGHTS ARE THAT WIDESPREAD 1 TO 2 INCH RAINFALL
AMOUNTS WITH ISOLATED 3 TO 5 INCH TOTALS WILL BE POSSIBLE TODAY
THROUGH TOMORROW MORNING.

PREV DISCUSSION... /ISSUED 452 AM CST FRI DEC 29 2006/

DISCUSSION...
VERY ACTIVE WEATHER ON TAP. CURRENT RAOBS/ACARS SOUNDINGS
INDICATING A STRONG (4C) CAP IN PLACE STARTING AROUND 800MB. THE
AREA IS BLANKETED WITH CLOUDS NEAR THIS LEVEL AND CAN BE SEEN ON
SPLIT CHANNEL SATELLITE IMAGERY WELL OUT INTO THE GULF. VERY
STRONG WAA UNDERWAY PROFILERS AND AREA 88D RADARS SHOWING 35+ KNOT
SOUTHEAST WINDS JUST OFF THE DECK. SCATTERED SHALLOW SHOWERS
HAVE BEEN RACING NORTHWEST ACROSS THE REGION SINCE AROUND 06Z. THE
IMPRESSIVE UPPER LOW OVER NV WEDNESDAY EVENING MOVED STEADILY
SOUTHEAST UNTIL AROUND 18Z THURSDAY THEN CAME TO A SCREECHING
HALT. IT IS CURRENTLY DRIFTING VERY SLOWLY EASTWARD BUT SHOULD
BEGIN TO ACCELERATE THIS AFTERNOON AS A 100-120KT JET MOVES FROM
THE BACKSIDE AROUND THE BOTTOM OF THE TROUGH AND INTO SOUTH AND
SOUTHEAST TEXAS BY LATE AFTERNOON. IMPRESSIVE DIFFLUENCE ALOFT-
LIFT WILL COME TO BEAR ACROSS SETX THIS AFTERNOON-TONIGHT AS THIS
SYSTEM DEEPENS A LITTLE MORE. PW ONLY RUNNING AROUND 1 INCH THIS
MORNING SHOULD CLIMB TO NEAR 1.5 THIS AFTERNOON AND WITH THE
EROSION OF THE CAP FROM ABOVE EXPECT TO SEE SHRA/TSRA COVERAGE
INCREASE DRAMATICALLY IN AREAL COVERAGE AS WELL AS INTENSITY. THE
LOW LEVEL SHEAR LOOKS TO BE VERY FAVORABLE FOR SUPERCELLS AND IF
THE WINDS REMAIN AS BACKED AS THEY ARE WOULD NOT BE SURPRISED IN
THE LEAST TO SEE ISOLATED TORNADOES DEVELOP AFTER 1 OR 2 PM.
RELATIVELY COOL TEMPERATURES ALOFT AND INSTABILITY (LI -2 TO -5 /
CAPE 1000-2000J/KG) WOULD ALSO SUPPORT THE THREAT OF HAIL AND
PERHAPS A SMALL THREAT OF MICROBURSTS (AGGRAVATED BY THE FAST
STORM MOTION 35+KTS.) TONIGHT AM EXPECTING A LARGE LINEAR MCS TO
DEVELOP TO THE WEST OF THE CWA AND MOVE QUICKLY EAST WITH THE
PRIMARY SEVERE THREAT BEING WIND AND ISOLATED EMBEDDED TORNADOES.
TIMING OF THE SQUALL LINE IS STILL IFFY BUT SHOULD BE INTO THE CWA
BETWEEN 00-06Z...EASTERN ZONES AROUND 12Z. AM EXPECTING A
WIDESPREAD WIND EVENT WITH THE SQUALL LINE AS A LEWP DEVELOPS OVER
THE SOUTHERN FA. AS IF THIS ISNT BAD ENOUGH...WITH THE HIGH PW AIR-
POTENTIAL FOR TRAINING OF SMALL CLUSTERS-HP SUPERCELLS WE COULD
SEE SOME INTENSE RAINFALL RATES BUT THIS SHOULD BE OFFSET BY THE
FAST MOTION. WILL HOLD OFF ON ANY MENTION OF LOCALLY HEAVY
RAINFALL BUT THE AREA SHOULD EASILY GET 1/2 INCH OF RAIN WITH SOME
CORES OF 1 TO 2 INCHES. CLOUDS SHOULD CLEAR OUT SATURDAY FROM WEST
TO EAST AS DRY WESTERLY AIR PUNCHES INTO THE REGION. PACIFIC
AIRMASS SETTLES OVER THE REGION FOR 3 DAYS (SHOULD BE A VERY
PLEASANT NEW YEARS DAY) BEFORE RETREATING AND A COLDER AIRMASS
DROPS DOWN INTO THE SOUTHERN PLAINS IN RESPONSE TO THE NEXT
SYSTEM THAT FOLLOWS A SIMILAR COURSE INTO THE DESERT SOUTHWEST BY
THE MIDDLE OF NEXT WEEK. HAVE LEANED HEAVILY ON THE ECMWF 00Z RUN
OVER THE GFS FOR THE TIMING OF THE NEXT SYSTEM.

45

MARINE...
ONSHORE FLOW WILL REMAIN STRONG THROUGH TONIGHT IN RESPONSE
TO APPROACHING STORM SYSTEM. WAVE HEIGHTS QUITE HIGH IN THE
20-60 NM OFFSHORE REGION WITH BUOY 019 REPORTING 11-12 FT. LARGE
FETCH AREA WITH RELATIVELY STRONG SE WINDS OVER WESTERN GULF.
WE SHALL CONTINUE WITH SCA FOR COASTAL WATERS AND EXPAND THIS
TO INCLUDE BAYS. SQUALL LINE PASSING THROUGH LATER TONIGHT
WILL USHER OFFSHORE FLOW. MODELS INDICATE WINDS BEHIND FRONT
INITIALLY MODERATE TO STRONG BUT DECREASING AS PRESSURE GRADIENT
RELAXES ON SATURDAY. DO NOT EXPECT WAVE HEIGHTS TO RAPIDLY DECREASE
(ESPECIALLY FOR THE 20-60 NM REGION) ON SATURDAY DUE TO LONG PERIOD
SWELLS STILL PUSHING NORTH. GFS INDICATE NE FLOW STRENGTHENING NEXT
WEEK LATE TUESDAY ON. WITH THIS SCENARIO WE CAN EXPECT ABOVE NORMAL
TIDE LEVELS.
37

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      53  65  45  64  38 / 100  30   0   0   0
HOUSTON (IAH)              59  65  47  67  40 / 100  70   0   0   0
GALVESTON (GLS)            61  65  54  64  49 / 100 100   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH LATE TONIGHT FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     SMALL CRAFT ADVISORY UNTIL 9 AM CST SATURDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 3 PM CST SATURDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
     60 NM.

&&

DISCUSSION...42
Hazardous weather outlook, Dec 29, 2:21 PM CST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
221 PM CST FRI DEC 29 2006

TXZ163-164-176>179-195>200-210>214-226-227-235>238-301300-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
221 PM CST FRI DEC 29 2006

...THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS AND LOCALLY
HEAVY RAINFALL ACROSS SOUTHEAST TEXAS THIS AFTERNOON THROUGH SATURDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A NOW A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS AND
LOCALLY HEAVY RAINFALL ACROSS SOUTHEAST TEXAS THIS AFTERNOON THROUGH
EARLY SATURDAY MORNING. THE NEW MODERATE RISK AREA IS ALONG AND WEST
OF A LINE FROM MADISONVILLE TO PRAIRIE VIEW TO COLUMBUS. SHOWERS AND
THUNDERSTORMS CONTINUE TO DEVELOP AND INTENSIFY ACROSS THE AREA THIS
AFTERNOON...AND THIS TREND IS EXPECTED TO PERSIST INTO THE OVERNIGHT
HOURS. AS A STRONG STORM SYSTEM BEGINS TO MOVE INTO WEST TEXAS THIS
AFTERNOON...THE AIRMASS ACROSS SOUTHEAST TEXAS IS EXPECTED TO BECOME
INCREASINGLY UNSTABLE. SOME OF THE STRONGER THUNDERSTORMS MAY BECOME
SEVERE. STRONG DAMAGING WINDS AND ISOLATED TORNADOES ARE THE PRIMARY
SEVERE WEATHER THREAT.

A SQUALL LINE IS THEN EXPECTED TO DEVELOP TONIGHT TO THE WEST OF OUR
AREA AND MOVES EASTWARD INTO OUR MORE MORE MOIST AND INCREASINGLY UNSTABLE
ATMOSPHERE. THE THREAT OF SEVERE WEATHER WILL INCREASE TONIGHT WITH
DAMAGING WINDS BECOMING THE PRIMARY SEVERE WEATHER THREAT. ISOLATED
TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE.

IN ADDITION TO THE SEVERE WEATHER THREAT...THERE IS A THREAT FOR LOCALLY
HEAVY RAINFALL THIS AFTERNOON THROUGH EARLY SATURDAY MORNING. RAINFALL
AMOUNTS THIS AFTERNOON ARE EXPECTED TO AVERAGE UNDER 1/2 INCH DUE TO
FAST STORM SPEEDS. HIGHER AMOUNTS...POSSIBLE BETWEEN 1 AND 2 INCHES...WILL
BE POSSIBLE WHERE TRAINING DEVELOPS. RAINFALL AMOUNTS TONIGHT THROUGH
SATURDAY MORNING ARE EXPECTED TO AVERAGE 1 TO 2 INCHES WITH ISOLATED
3 TO 5 INCH TOTALS POSSIBLE. LOCALIZED STREET FLOODING CAN BE
EXPECTED...ESPECIALLY ACROSS THE NORMAL FLOOD PRONE AREAS.

THE SEVERE WEATHER AND LOCALLY HEAVY RAINFALL THREAT IS EXPECTED TO
COME TO AN END BEFORE NOON ON SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY AFTERNOON THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON THROUGH TONIGHT.
EMERGENCY MANAGEMENT SHOULD CLOSELY MONITOR THE LATEST WEATHER INFORMATION
THIS AFTERNOON THROUGH SATURDAY MORNING FOR POSSIBLE WATCHES OR WARNINGS.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 3:01 PM CSTTornado WarningHGXBurleson, Washington29 min
Dec 29, 3:33 PM CSTSevere Thunderstorm WarningHGXBrazos27 min
Dec 29, 3:46 PM CSTFlood WatchHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more14 hr
Dec 29, 4:40 PM CSTSevere Thunderstorm WarningHGXBurleson, Washington50 min
Dec 29, 5:30 PM CSTSpecial Marine WarningHGX60 min

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.